# SDR HEEA0014088

- Difficulty date: April 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N59806
- Make and model: Bell 214ST
- Aircraft serial: 28140
- System (JASC): 2312 · VHF Communications System
- Part: Control
- Part number: 071121540
- Condition: Failed
- Location: Comm Sys
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

25K PULL TUNING KNOB COMES OUT OF CONTROL HEAD WHEN PULLED. PERFORMED PRELIMINARY INSPECTION.  FOUND LOOSE LOCK RING IN UNIT.  REINSTALLED LOCK RING, REPAIRED.  TESTED UNIT.  BENCH CHECK GOOD.
